# SDR DALA2014112106201

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 77,157 hours, 35,270 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  FOUND SHORTED WIRING UNDER SEAT 4C AND EMERGENCY BATTERY PACK ASSY M09101 INOPERATIVE.  REPAIRED WIRING IAW WDM 33-51 AND REPLACED BATTERY PACK IAW AMM 33-51.  CHECKED GOOD.
